# SDR DHL98740006

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control
- Part number: 4030949906
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION, LT MAIN LANDING GEAR (GREEN) LIGHT REMAINED EXTINGUISHED.  SECONDARY LEFT MAIN LANDING GEAR LIGHT ON ENGINEER PANEL ILLUMINATED.  FOUND MASTER DIMMNG C/B POPPED SEC NR 1.  FOUND A/P CONTROL HEAD SHORTED.  REPLACED HEAD PER MM 22-11-181.
